# SDR GTIA2021092736008

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A300*
- Aircraft serial: 7462
- Aircraft time: 14,973 hours, 6,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-REMOVED & REPLACED FWD CABIN MEGAPHONE IAW AMM 25-65-51
